| Model Number |
M00558380 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2026.During the procedure, the balloon leaked and a pinhole was noticed.The procedure was completed with another cre fixed wire dilatation balloon.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6:
imdrf device code a041001 captures the reportable event of balloon pinhole in the esophagus.